# SDR SWAA086705

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 46,403 hours, 38,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS2537
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND EMERGENCY AISLE LIGHT INOP AT ROW 13.  REPLACED LAMP PER MM.
